Over The Top: Tackling Medical Power

Print Friendly
January 13, 2015 | 2 Comments

Comments

  1. My family were plunged into a pharmaceutical nightmare through my son’s withdrawal from a prescription drug. The one good thing that’s come out of it is that it has opened our eyes to the murky world of pharma and we no longer blindly believe that the Doctor is always right. I was very proud of my Mum. She is diabetic and was put on statins even though her cholesterol was only slightly high. Within the first week of going on them she started to feel down. After a few weeks she felt down right depressed. Her Doctor wouldn’t seem to accept that it was anything to do with the statins. She started to have suicidal feelings and told me she kept having urges to go and lie down on the train tracks just to put an end to how she was feeling. She knew it was the statins so she went to the Doctor and told him in no uncertain terms that she knew how she felt, she knew it was the statins and she would no longer be needing a repeat for them because she wasn’t going to take them. Within 2 days of stopping them her mood lifted and she felt back to her normal self.

  2. Thank you for your article. I should be happy that I’m alive after surviving the last ten years of tolerance withdrawals from my Klonopin, and yes, then treated with more drugs to treat the many disabling symptoms from it: migraines, insomnia, increased anxiety, fear, agoraphobia, chronic diarrhea, ear problems, depression, increased alcohol use, and suicide attempts to deal with all this, only I’m not happy. The final blow while my psychiatrist is attempting to fix my ‘chemically induced’ brain after 35 years of brainwashing was when my community mental healthcare workers, all 4 of them, informed me it was ‘just fine’ to abruptly stop taking Klonopin after more than 10 + years on them. With not one mention of ONE single withdrawal symptom I may experience while I’m home alone trying desperately to keep myself for alive for 6 weeks between the hallucinations, psychosis & seizures. Wow, I barely survived that one. And they never mention what I may experience quitting my Effexor, Trazodone & Lithium cold turkey because I thought I has suffered from Serotonin Syndrome when they would tell me nothing different. I was denied access to my psychiatrist at this time. Told I had to wait until my scheduled appointment in 3 weeks when I told them I wasn’t going to last that long. And I didn’t. In a state of pure klonopin induced psychosis I got out my sharpest kitchen knife and went to work on my right leg. While being refused access to my psychiatrist I ended up in the Psych ward and the ER, treated with benzo’s. The very drug that was causing all my problems. And still with no support what so ever. I’m not happy. In fact, I became so suicidal & homicidal while enduring the Effexor, Trazodone, & Lithium withdrawals just weeks past my Klonopin withdrawal that it is a miracle, and I mean, a miracle I did not kill someone because it was on the table for me every single day for 5 months. If a psychiatrist ever wanted to label me ‘crazy’, it was while enduring these withdrawals. I became completely insane. Drug free today, I’m trying to find this mental illness they told me about over 35 years ago, and I can’t find it. Now I just have severe neurological brain impairment, but I am alive. For what ever that is worth.

Leave a Reply